Journal of the Mathematical Society of Japan

On spectral geometry of Kaehler submanifolds

Antonio ROS

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 3 (1984), 433-448.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396048

Digital Object Identifier
doi:10.2969/jmsj/03630433

Mathematical Reviews number (MathSciNet)
MR0746704

Zentralblatt MATH identifier
0546.53035

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 58G25

Citation

ROS, Antonio. On spectral geometry of Kaehler submanifolds. J. Math. Soc. Japan 36 (1984), no. 3, 433--448. doi:10.2969/jmsj/03630433. https://projecteuclid.org/euclid.jmsj/1230396048


Export citation